MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LIGHT FLEX ARM ASSEMBLY

MIDMARK CORPORATION MIDMARK; LIGHT FLEX ARM ASSEMBLY
Model Number 029-4857-00
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information has been provided to midmark corporation regarding this instance at the time of this report.Since the build date of this device, design correction(s) have been put into place to prevent the failure.If further information is provided, a follow up report will be made if necessary.
 
Event or Problem Description
It was reported to midmark corporation that on (b)(6) 2025, a light flex arm assembly fell from its trolley.No injury has been reported.Due to previous reporting of like instances, midmark corporation complied to report this instance.

Brand Name
MIDMARK
Common Device Name
LIGHT FLEX ARM ASSEMBLY
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key22830877
Report Number1523530-2025-00007
Device Sequence Number4463779
Product Code EAZ
UDI-Device Identifier00841709106897
UDI-Public00841709106897
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number029-4857-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown